# SDR C2XA11IA096

- Difficulty date: May 18, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 22,859 hours, 12,204 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2049, THE CREW REPORTED A BLEED LEAK INDICATION DURING CLIMB. THE AIRCRAFT RETURNED TO GDL WHERE IT LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS FERRIED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED BLEED O-RINGS AT JOINTS 10,18, & 20 OF THE NUMBER TWO SYSTEM, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
